# SDR HEEA968360

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3208H
- Make and model: Bell 212
- Aircraft serial: 31304
- System (JASC): 2210 · Autopilot System
- Part: Module Assy
- Part number: 574074101015
- Condition: Failed
- Location: Auto Pilot Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO PITCH COMMANDS FROM AUTOPILOT THUMBWHEEL STEP #22 OF AFCS CHECK.
